Research Article

Meromorphic function sharing entire functions IM with its first derivative

Published in: Quaestiones Mathematicae
Volume 43, issue 12, 2020 , pages: 1663–1687
DOI: 10.2989/16073606.2019.1649312
Author(s): Sujoy Majumder, India, Jeet Sarkar, India


In this paper, we use the idea of normal family to investigate the problem of meromorphic function having finitely many poles that share entire functions IM with its first derivative.

Get new issue alerts for Quaestiones Mathematicae